| Model Number |
773656 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
Event or Problem Description
Customer reports: the pump pulled air into the line.The formula was in front and behind the air pocket and the pump did not alarm.The patient has been having issues with gas and an x-ray showed a large gas burden, unsure if it is related to pump previously pulling air into line and staff not noticing.